Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86259, 17 pages

Riemann-Stieltjes operators between Bergman-type spaces and α-Bloch spaces

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 8 December 2005; Revised 11 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Songxiao Li, “Products of composition and integral type operators from H-infinity to the Bloch space,” Complex Variables And Elliptic Equations, vol. 53, no. 5, pp. 463–474, 2008. View at Publisher · View at Google Scholar
  • Z. Y. Dong, J. Ma, and D. J. Hill, “Induction motor load impact on power system eigenvalue sensitivity analysis,” Iet Generation Transmission & Distribution, vol. 3, no. 7, pp. 690–700, 2009. View at Publisher · View at Google Scholar
  • Ramachandra Bhargav Chitti, and JooSeok Song, “Novel Defense Mechanism against Data Flooding Attacks in Wireless Ad Hoc Ne tworks,” Ieee Transactions On Consumer Electronics, vol. 56, no. 2, pp. 579–582, 2010. View at Publisher · View at Google Scholar
  • Fuu-Cheng Jiang, Chu-Hsing Lin, and Hsiang-Wei Wu, “Lifetime elongation of ad hoc networks under flooding attack using power-saving technique,” Ad Hoc Networks, vol. 21, pp. 84–96, 2014. View at Publisher · View at Google Scholar